MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1; HAMILTON T1

HAMILTON MEDICAL AG HAMILTON-T1; HAMILTON T1
Model Number 1610060
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During patient care hamilton ventilator began to alarm "low oxygen".O2 source was checked and confirmed on portable o2 tank.Ventilator was then placed on the onboard aircraft oxygen system, low o2 alarms continued.Additional portable tank attempted and low o2 alarms persisted.During flight "failed o2 source" alarm.Patient began to desaturate during flight - this was after 10 mins of continuous alarms and troubleshooting.Patient was removed from vent and bagged with bvm on 15lpm.Vent was checked - all connections, hoses, o2 sources verified - oxygen tank full.Onboard oxygen was running- unable to resolve the issue.Additional info provided: 1.Aircraft o2 interface/regulator model: essex medical systems plus 2.Hose type, and information on whether a quick-connect was used: high pressure o2 line (medical oxygen respironics reorder # (b)(4)) and there was no quick-connect system used.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
parc industrial vial 12
domat/ems 7013
SZ  7013
MDR Report Key25362209
Report Number3016723884-2026-00005
Device Sequence Number9984735
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public07630002813532
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2026
Report Date (Section F) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1610060
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/16/2026
Event Location Other
Date Report to Manufacturer06/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA06/02/2026